# SDR AALA20060192

- Difficulty date: March 27, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N246AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49258
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - LEFT AND RIGHT HAND EMERGENCY EXIT SIGNS AT AFT ESCAPE HATCHES AND FORWARD ENTRY EMERGENCY LIGHT AT FORWARD GALLEY INOPERATIVE.  REPLACED BATTERY PACKS FOR LEFT AND RIGHT HAND EMERGENCY EXIT SIGNS AT AFT ESCAPE HATCHES AND FORWARD ENTRY EMERGENCY LIGHT AT FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
